MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number VR1
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation results: one pneupac ventilators (vr1 standard) was returned for investigation in used condition.There was no physical damage on the device.The investigator subjected the device to testing.In auto or manual modes, the investigator could not the tidal volume to vary.The device did not cycle according to the frequency setting.It was producing a constant flow instead.The customer reported product problem was therefore confirmed.The problem source of the reported product problem was unknown.A root cause was not established.The investigator upgraded the nrv to the current revision.The variable restrictor was also upgraded.The upper housing was replaced.Preventative maintenance was then performed.The device subsequently passed all the functional tests.
 
Event or Problem Description
It was reported the unit was not functioning properly.When in auto mode, it did not stop blowing air.When in manual mode, and the button was pressed, the unit did not stop blowing when the tidal volume was reached.The device did not produce any alarms.The product problem was observed on (b)(6) 2019.There was no patient involvement.The problem was observed during testing.The customer noted that the ventilator was not serviced since it was originally purchased.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key10098380
Report Number3012307300-2020-05300
Device Sequence Number3406901
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVR1
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2018
Initial Report FDA Received Date05/28/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1